Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Characteristic numbers of unitary torus-manifolds


Author: Peter Löffler
Journal: Bull. Amer. Math. Soc. 79 (1973), 1262-1263
MSC (1970): Primary 57D85
DOI: https://doi.org/10.1090/S0002-9904-1973-13406-8
MathSciNet review: 0331412
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D85

Retrieve articles in all journals with MSC (1970): 57D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13406-8